# SDR UPS02438093

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Resistor
- Condition: Blown
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A SMOKE IN THE C/P ON TOP OF DESCENT.  COULD NOT LOCATE SOURCE.  DID NOT SMELL ELECTRICAL.  COMPLETED C/P SMOKE/FUME EVACUATION CHECKLIST.  SMOKE WAS MODERATE TO HEAVY FROM GLARESHIELD-AREA THROUGH WHOLE UPPER  DECK.  ADJUSTED NR 1 & 4 ENG N2 GROUND IDLE PER MM 71-00-00.  NR 2 ENG NR 2 IP BLEED VALVE ACOUSTICAL ATTENUATOR BLOWN THROUGH, REMOVED AND REPLACED SAME NR 1 ENG RUN REQ FOR LEAK CHECK AND IGN VERIFICATION RUN NR 1 ENGINE, NO LEAK NOTED.  NR 2 ENG RUN REQUIRED FOR LEAK CHECK.  RAN NR 2 ENGINE, NO LEAK NOTED.
